# SDR ASAA2014022807027

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 26,925 hours, 8,002 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND TOUCHED DOWN BEYOND LATERAL LIMITS TO THE LT OF CENTERLINE. NO OBSERVED TRAFFIC IN ILS CRITICAL AREA. DID NOTICE LOC WAVERING BACK AND FORTH AT APPROXIMATELY  500-600' WHICH MAY HAVE BEEN ATTRIBUTED TO DEPARTING ACFT BUT LOC SEEMED TO TRACK NORMALLY AFTER THAT UNTIL TOUCHING DOWN LT. GROUNDED - YES. COULD NOT DUPLICATE MALFUNCTION. NO FAULTS LOGGED IN FFR. LAND VERIFY OP CK NORMAL REF BITE GROUP NR 49. HGS RTS NORMAL REF MM 34-36-00.
